Ideally Statistical Convergence in n-normed Space

Main Article Content

Nazneen Khan
Amani Shatarah

Abstract

The aim of the article is to extend the concept of Ideally statistical convergence from 2 normed spaces to n-normed space. We have also study and prove some important algebraic and topological properties of Ideally-statistical convergence of real sequences in n-normed space. In the last part of this article we obtain a criterion for I-statistically Cauchy sequence in n-normed space to be I-statistically Cauchy with respect to ∥.∥∞.

Keywords:
Statistical convergence, Ideal convergence, Filter, statistically Cauchy sequence, real sequences, n-normed space.

Article Details

How to Cite
Khan, N., & Shatarah, A. (2020). Ideally Statistical Convergence in n-normed Space. Journal of Advances in Mathematics and Computer Science, 35(7), 75-84. https://doi.org/10.9734/jamcs/2020/v35i730305
Section
Original Research Article

References

Fast H. Sur la convergence statistique. Colloq.Math. 1951;2:241-244.

Maddox IJ. Some properties of paranormed sequence spaces. J. London. Math.Soc. 1969;1:316- 322.

Fridy JA. Orhan C. Lacunary statistical convergence. Pacific J. Math. 1993;160:43-51.

Kostyrko P, Sal´at T, Wilczy´nski W. I-convergence. Real Anal. Exch. 2000;26(2):669-686. ˇ

Demirci K. I-limit superior and limit inferior. Math. Commun. 2001;6:165-172.

Das P, Kostyrko P, Malik P, Wilczy´nski W. I and I∗-convergence of double sequences. Math. Slovaca. 2008;58:605-620.

Sˇal´ at T, Tripathy BC, Ziman M. On some properties of I-convergence. Tatra Mt. Math. Publ. 2004;28:279-286.

Khan N. Classes of i-convergent double sequences over n-normed spaces. Journal of Function Spaces. 2016;7. Article ID 7594031 Available:https://doi.org/10.1155/2016/7594031

S¸ahiner A, G¨urdal M. Ideal convergence in n-normed spaces and some new sequence spaces via n-norm. Journal of Fundamental Sciences. 2008;4:233-244.

G¨ahler S. Linear 2-normietre. R¨ame, Math. Nachr. 1965;28;1-43.

Misiak A. n-inner product spaces. Math. Nachr. 1989;140;299-319.

Gunawan H. The space of p-summable sequence and its natural n-norm. Bull. Aust. Math. Soc. 2001;64;137-147.

Gunawan H. n-inner product, n-norms and the Cauchy-Schwartz inequality. Sci. Math. Jpn. 2001;5:47-54.

Gunawan H, Mashadi. On n-normed spaces. Int. J. Math. Sci. 2001;27:631-639.

Yamanci U, Gurdal M. I-statistical convergence in 2-normed space. Arab Journal of Mathematical sciences. 2014;20(1):41-47.

Sava¸s E. Some new sequence spaces defined by bounded variation in 2-normed spaces. Filomat. 2019;33(2):483-492.

Sava¸s E. On two-valued measure and double statistical convergence in 2-normed spaces. J. Inequal. Appl. 2013;347:11.

Sava¸s E. Some new double sequence spaces defined by orlicz function in n-normed space. Journal of inequalities and applications; 2011. Article Number: 592840